# SDR 9604239854

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAIL CONE FAILED TO DROP.  CLEANED PAINT AND DE-ICING FLUID FROM THE TAIL CONE SEAL. ALSO, FOUND AND REPLACED 13 WORN GUIDE PINS AND 12 WORN BEARING PLATES.
